Absolutely continuous invariant measures for piecewise real-analytic expanding maps on the plane

Research output: Contribution to journalArticle

24 Citations (Scopus)

Abstract

We prove the existence of absolutely continuous invariant measures for piecewise real-analytic expanding maps on bounded regions in the plane.

Original languageEnglish
Pages (from-to)605-622
Number of pages18
JournalCommunications in Mathematical Physics
Volume208
Issue number3
DOIs
Publication statusPublished - Jan 1 2000
Externally publishedYes

Fingerprint

Absolutely Continuous Invariant Measure
Expanding Maps

All Science Journal Classification (ASJC) codes

  • Statistical and Nonlinear Physics
  • Mathematical Physics

Cite this

Absolutely continuous invariant measures for piecewise real-analytic expanding maps on the plane. / Masato, Tsujii.

In: Communications in Mathematical Physics, Vol. 208, No. 3, 01.01.2000, p. 605-622.

Research output: Contribution to journalArticle

@article{c4a42f86e2124be08866b794e7347cb1,
title = "Absolutely continuous invariant measures for piecewise real-analytic expanding maps on the plane",
abstract = "We prove the existence of absolutely continuous invariant measures for piecewise real-analytic expanding maps on bounded regions in the plane.",
author = "Tsujii Masato",
year = "2000",
month = "1",
day = "1",
doi = "10.1007/s002200050003",
language = "English",
volume = "208",
pages = "605--622",
journal = "Communications in Mathematical Physics",
issn = "0010-3616",
publisher = "Springer New York",
number = "3",

}

TY - JOUR

T1 - Absolutely continuous invariant measures for piecewise real-analytic expanding maps on the plane

AU - Masato, Tsujii

PY - 2000/1/1

Y1 - 2000/1/1

N2 - We prove the existence of absolutely continuous invariant measures for piecewise real-analytic expanding maps on bounded regions in the plane.

AB - We prove the existence of absolutely continuous invariant measures for piecewise real-analytic expanding maps on bounded regions in the plane.

UR - http://www.scopus.com/inward/record.url?scp=0034349838&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=0034349838&partnerID=8YFLogxK

U2 - 10.1007/s002200050003

DO - 10.1007/s002200050003

M3 - Article

AN - SCOPUS:0034349838

VL - 208

SP - 605

EP - 622

JO - Communications in Mathematical Physics

JF - Communications in Mathematical Physics

SN - 0010-3616

IS - 3

ER -